Szekeres, George and T. Sós, Vera (1988) Rational approximation vectors. Acta Arithmetica, 49 (3). pp. 255-261. ISSN 0065-1036 (print), 1730-6264 (online)
|
Text
aa4933.pdf Download (301kB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 29 Jun 2020 08:03 |
Last Modified: | 29 Jun 2020 08:03 |
URI: | http://real.mtak.hu/id/eprint/110582 |
Actions (login required)
![]() |
Edit Item |